Saturation and simple extensions of models of peano arithmetic

Annals of Pure and Applied Logic 27 (2):109-136 (1984)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 74,480

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
On Cofinal Submodels and Elementary Interstices.Roman Kossak & James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (3):267-287.
Subsets of Models of Arithmetic.Roman Kossak & Jeffrey B. Paris - 1992 - Archive for Mathematical Logic 32 (1):65-73.
Quantum Mathematics.J. Michael Dunn - 1980 - PSA: Proceedings of the Biennial Meeting of the Philosophy of Science Association 1980:512 - 531.
Bounded Scott Set Saturation.Alex M. McAllister - 2002 - Mathematical Logic Quarterly 48 (2):245-259.

Analytics

Added to PP
2014-01-16

Downloads
45 (#257,512)

6 months
1 (#417,474)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Set Theoretical Analogues of the Barwise-Schlipf Theorem.Ali Enayat - 2022 - Annals of Pure and Applied Logic 173 (9):103158.
Nonstandard Definability.Stuart T. Smith - 1989 - Annals of Pure and Applied Logic 42 (1):21-43.
Models with the Ω-Property.Roman Kossak - 1989 - Journal of Symbolic Logic 54 (1):177-189.
Meager Sets on the Hyperfinite Time Line.H. Jerome Keisler & Steven C. Leth - 1991 - Journal of Symbolic Logic 56 (1):71-102.

View all 7 citations / Add more citations

References found in this work

A Mathematical Incompleteness in Peano Arithmetic.Jeff Paris & Leo Harrington - 1977 - In Jon Barwise & H. Jerome Keisler (eds.), Handbook of Mathematical Logic. North-Holland Pub. Co.. pp. 90--1133.
Ultraproducts Which Are Not Saturated.H. Jerome Keisler - 1967 - Journal of Symbolic Logic 32 (1):23-46.
Saturated Models of Peano Arithmetic.J. F. Pabion - 1982 - Journal of Symbolic Logic 47 (3):625-637.
On Cofinal Extensions of Models of Arithmetic.Henryk Kotlarski - 1983 - Journal of Symbolic Logic 48 (2):253-262.

View all 6 references / Add more references